Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Pimples and dark marks on the face. Vomiting yellow liquid. How to get rid of this?

hello doctor. i am 22 yrs old.. i used to get pimple on my face.. it leads to darker black marks. i used to get vomit in th early morning in a yellow color fluid. while searching in th internet i came to know that it may be prasaga pitham... how to get rid of this?? is there any natural remedies to get rid of my black marks on face???? thank u in advance....
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
there is o relation between vommiting and acne
for vommiting you can take anti emetic medicine
for acne mark you can apply cream with kojic acid ,arbutin ,glycolic ,hydroquinine or other skin lightening agent
avoid direct sun exposure and drink more water
take fruits and green veg more and avoid oily and spicy food
i hope i answered your question
Answered: Thu, 7 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor